MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20985
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2023 by the physician that the patient had a bleed post-operation on the same day of the litt procedure.The bleed was coded as urgent as it was classified as a hematoma.The physician was uncertain on how the bleed occured, however, they speculated that it may potentially be caused by the biopsy performed prior to the litt procedure.As a result, the physician performed surgery on the patient to remove the tissue around the ablation and the patient was treated post operatively afterwards.
 
Additional Manufacturer Narrative
Bleeding is a documented perioperative risk for brain surgeries such as mri-guided neurosurgical ablation.This documentation is available in the neuroblate ifu and in monteris' internal risk management files.No malfunction was alleged, therefore, no device evaluation was performed.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
dan hoseck
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key16513540
Report Number3009970070-2023-00003
Device Sequence Number20393209
Product Code GEX
UDI-Device Identifier00816589021097
UDI-Public00816589021097
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20985
Device Catalogue NumberNB102-R
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown